# SDR R61A201802170280

- Difficulty date: February 17, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 21,114 hours, 14,832 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 21,114 hours, 14,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION AT RT I/B SEAT TRACK BEAM FR12-FR20. SEAT TRACK BEAM WAS REMOVED AND REPLACED IAW SRM 51-43-01 AND 51-41-01. AIRCRAFT REMAINS OUT OF SERVICE FOR HVY MAINTENANCE COMPLETION.
